MathSciNet Relay Station
MathSciNet bibliographic data
MR489492 (80h:60064) 60G44
Lépingle, Dominique; Mémin, Jean Sur l'intégrabilité uniforme des martingales exponentielles. (French) Z. Wahrsch. Verw. Gebiete 42 (1978), no. 3, 175–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement